# SDR FDKA200705251

- Difficulty date: May 29, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N842MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145457
- Aircraft time: 13,726 hours, 12,806 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 2556
- Condition: Malfunctioned
- Location: Cargo Bay
- Part time: 3,349 hours, 2,715 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FDM 6127 FLL (0335 PHX LCL).  BAGGAGE COMPARTMENT FIRE EXTINGUISHER LIGHT STAYS ON AFTER FIRE TEST.  MX REMOVED AND REPLACED NR 2 SMOKE DETECTORS.
